As an Amazon Associate I earn from qualifying purchases.
24 ct., Imodium A-D Diarrhea Relief Caplets with Loperamide HCI#adImodium #ad - Each anti-diarrhea medicine caplet contains 2 milligrams of loperamide hydrochloride to help control symptoms of diarrhea due to acute, active and Traveler's diarrhea. The proven formula of this anti-diarrheal medicine works with your body to slow down your system and helps restore its natural rhythm and balance, allowing you to get back to doing the things you love.
Suitable for adults and children ages 6 and up for children ages 2-5 ask a doctor; do not use for children under 2 years Use only as directed.
From the #1 doctor-recommended anti-diarrheal brand for symptom relief and control, these anti-diarrhea caplets work faster than the prescription anti-diarrheal medication Lomotil, containing diphenoxylate and atropine. 24-count package of imodium a-D Caplets with loperamide HCl to help control and treat diarrhea symptoms for effective relief.
Imodium Multi-Symptom Anti-Diarrheal Caplets, 12 ct., Loperamide HCl & Simethicone#adImodium #ad - From #1 doctor-recommended brand, these anti-diarrheal and gas-relief medicine caplets are suitable for use by adults and children ages 12 and older for effective diarrhea relief, both at home and on-the-go. Imodium multi-symptom relief is the only branded OTC product that provides diarrhea relief while also helping to alleviate gas-related abdominal discomfort by working with your body to slow down your system and restore its natural rhythm and balance.
12-count package of imodium multi-symptom diarrhea & Gas Relief Caplets with loperamide HCl and simethicone for effective relief of diarrhea and other abdominal-related symptoms such as gas, bloating, and cramps. No other branded otc anti-diarrheal medicine combines the two powerful ingredients of loperamide HCl and simethicone for multi-symptom gas & bloating relief.
3. Johnson's Baby#ad
Imodium A-D Anti-Diarrheal Medicine Softgels, 2 mg Loperamide Hydrochloride, 12 ct.#adJohnson's Baby #ad - 12-count package of imodium a-d anti-Diarrheal Softgels with loperamide HCl to help control and effectively treat diarrhea symptoms, often in just one dose. Each softgel capsule contains 2 milligrams of loperamide hydrochloride to help control symptoms of diarrhea due to acute, active and Traveler's diarrhea and is suitable for use by both children ages 12 and up as well as adults when used as directed.
These anti-diarrheal softgels are available in convenient tear-away packaging, making them easily portable and ideal for use both at home and on-the-go for effective relief of diarrhea symptoms anytime, anywhere.
From the #1 doctor-recommended anti-diarrheal brand for symptom relief and control, these diarrhea softgels work faster than the prescription diarrheal medication Lomotil, containing diphenoxylate and atropine. The proven formula of this adult anti-diarrheal medicine works with your body to slow down your system and restore its natural rhythm and balance so you can get back to doing the things you love.
|Brand||Johnson's Baby #ad|
|Manufacturer||Johnson & Johnson #ad|
4. Pepto Bismol#ad
Pepto Bismol Diarrhea Liquicaps, 48 Count Pack of 1, Anti Diarrhea Pills for Effective Diarrhea Relief, Antidiarrheal Liquid Medicine, Pink, Liquid Caplets in Individual Packs#adPepto Bismol #ad - 1 pharmacist recommended brand for upset stomachs based on Pharmacy Times 2020 Survey - upset stomach remedies category. 100 years: pepto bismol has been a trusted brand for the treatment of upset stomachs for over 100 years.
Dual-action relief: pepto diarrhea coats and kills bacteria that cause diarrhea, providing effective relief from both the symptoms and the cause of diarrhea.
|Brand||Pepto Bismol #ad|
|Manufacturer||Procter & Gamble - HABA Hub #ad|
5. Amazon Basic Care#ad
24 Count Pack of 1, 2 mg, Amazon Basic Care Loperamide Hydrochloride Tablets, Light Green, Anti-Diarrheal#adAmazon Basic Care #ad - Gluten free: amazon basic care loperamide hydrochloride Tablets, 2 mg is a gluten free option for an anti-diarrheal medicine when you need to control symptoms of diarrhea, including Traveler's diarrhea.
With an anti-diarrheal medicine, these caplets may used by adults and children age 6 years and older. Active ingredient: this product contains Loperamide Hydrochloride 2 mg, an anti-diarrheal.
|Brand||Amazon Basic Care #ad|
Travelan 70538 OTC Natural Colostrum Dietary Supplement, 30-Caplets, 10-Day Pack#adTravelan #ad - Each caplet contains 200 mg hyperimmune bovine colostrum. Ten day supply includes 30 caplets. During the summer months products may arrive warm but Amazon stores and ships products in accordance with manufacturers' recommendations, when provided.
Natural Relief of Upset Stomach, 50 Count, Diarrhea and Gas for Children, Hyland's 4 Kids Tummy Ache Tablets#adHyland's #ad - Easy to take: quick-dissolving tablets that melt in your mouth to instantly relieve upset stomach due to nervousness, stomach pain, diarrhea and gas.
Relief of stomach pain: naturally relieves minor abdominal and stomach pain, upset stomach due to nervousness, stomach pressure and cramps, gas, nausea and diarrhea in children ages 2-12.5
|Manufacturer||Hyland's Homeopathic #ad|
8. Rescue Essentials#ad
MEDICATIONS Unit DOSE Pack by RESCUE ESSENTIALS#adRescue Essentials #ad - Each ziplock bag contains: 12 ibuprofen nsaid - 200 mg tablets 6 twin packs 12 acetaminophen analgesic - 325 mg caplets 6 twin packs 8 Aspirin 4 325mg twin packs 4 Loperamide HCl anti-diarrheal tablets - 2 mg caplets 4 single packs total 8mg 6 Diphenhydramine antihistamine - 25 mg caplets 6 single packs 8 Calcium Carbonate antacid - 420 mg chewable tablets 4 twin packs.
|Brand||Rescue Essentials #ad|
|Manufacturer||Rescue Essentials #ad|
9. Pepto Bismol#ad
Pepto Bismol Ultra Caplets, Upset Stomach, and Indigestion, 24 Tablets, Anti Diarrhea, Heartburn, Nausea, for Relief of Gas#adPepto Bismol #ad - 1 pharmacist recommended brand for upset stomachs based on Pharmacy Times 2020 Survey - upset stomach remedies category. 2x concentrated formula*: pepto bismol ultra’s 2x concentrated formula* provides the same amount of medicine in a smaller dose, so you take half as much liquid but still get the same fast & effective relief of Original Pepto Bismol.
Calms and soothes: pepto bismol’s coating action calms your stomach and soothes your digestive tract to provide effective relief from nausea, heartburn, upset stomach, indigestion, and diarrhea.
|Brand||Pepto Bismol #ad|
|Manufacturer||Procter & Gamble - HABA Hub #ad|
Kaopectate Multi-Symptom Anti-Diarrheal& Upset Stomach Reliever, White, 28 Caplets#adKaopectate #ad - Seven symptom relief: kaopectate liquids & caplets offer quick, including traveler's diarrhea, nausea, heartburn, gas, temporary relief from seven types of stomach discomfort, & indigestion. Trusted formula: kaopectate liquid & caplet products are formulated with Bismuth subsalicylate, a trusted antacid ingredient proven to help relieve temporary stomach and GI discomfort.
Targets source: kaopectate offers medical solutions to relieve symptoms of nausea, indigestion, upset stomach, diarrhea, gas, & heartburn.
Easy, so get the kaopectate that goes everywhere! our convenient caplets offer quick, ON-THE-GO RELIEF: Diarrhea & upset stomach can strike anywhere, multi-symptom relief that you can take anywhere.
|Manufacturer||Everready First Aid #ad|